# SDR CALA0700315

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 57,153 hours, 29,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY FLOORBEAM UPPER CHORD CORRODED IN NUMEROUS AREAS THE ENTIRE LENGTH, STA 986.5, LBL 40 TO RBL 40.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-03851.
